# SDR SWIA20231213011

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 47,968 hours, 31,187 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION. PRESSED THE DN LCK REL BUTTON, WHICH RELEASED THE GEAR HANDLE TO THE UP POSITION, THEN RECEIVED A GEAR DISAGREE WARNING MESSAGE AND WOW INPUT CAUTION MESSAGE NW STEERING INOP CAUTION MESSAGE AND PROX SYS 1 FAULT STATUS MESSAGE. COMPLIED WITH QRH PROCEDURE AND THEN RETURNED TO AIRPORT AND LANDED UNEVENTFULLY. (FLIGHT 4937 FILED CLOSED)  PLEASE REFERENCE AML 1261212  PLEASE REFERENCE AML 1261214  PLEASE REFERENCE AML 1261218
